MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE GRIPTION; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE GRIPTION; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121731060
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to instability.Cup appears to be vertical and overly anteverted.Patient also has spinal/pelvic issues.Doi: (b)(6) 2026.Dor: (b)(6) 2026.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: pinn 100 w/gription 60mm.Product code: 121731060.Lot number: m55r69.Date of manufacturing: 14 - february - 2024.Expiry date: 31 - january - 2034.Quantity to be manufactured: (b)(4).A manufacturing record evaluation was performed for the finished device product description: pinn 100 w/gription 60mm, product code: 121731060, lot number: m55r69, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: pinn 100 w/gription 60mm.Product code: 121731060.Lot number: m55r69.Date of manufacturing: 14 - february - 2024.Expiry date: 31 - january - 2034.Quantity to be manufactured: (b)(4).Added : d10 concomitant.

Brand Name
PINNACLE GRIPTION
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24983887
Report Number1818910-2026-07560
Device Sequence Number10505635
Product Code KWA
UDI-Device Identifier10603295010241
UDI-Public(01)10603295010241(17)340131(10)M55R69
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121731060
Device Lot NumberM55R69
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX60OD; APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 36MM +1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale